MAUDE Adverse Event Report: LIFE SPINE INC. PROLIFT; INSTALLER

LIFE SPINE INC. PROLIFT; INSTALLER
Catalog Number 151-695
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the reported event and the returned device, it is hypothesized that an excessive impaction force was applied to the installer during use, potentially resulting in a torsional or off-axis asymmetric load ( e.G., rocking or toggling) being applied to the distal tip of the installer.This may have led to a mechanical fracture of the tang.As expandable spacer installers are not designed to withstand excessive torsional or off-axis loads, an insertion force applied at an angle could have caused failure at the distal tip.If movement of the implant is needed after it has been expanded in the disc space, the implant should be collapsed to allow for the movement and then re-expanded in the desired location.In addition, the expansion driver should remain in place (or be replaced) to assist the installer in maintaining alignment while being removed.
 
Event or Problem Description
It was stated that, "as [the doctor] was impacting the inserter the clamp on the left side broke off.".

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24606883
Report Number3004499989-2026-00012
Device Sequence Number8895299
Product Code MAX
UDI-Device Identifier00190837142186
UDI-Public(01)00190837142186(10)CNW22021M
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-695
Device Lot NumberCNW22021M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale